Journal article icon

Journal article

A MODEL FOR VARIABLE TOPOLOGICAL FRUSTRATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/20/11/013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS More from this journal
Volume:
20
Issue:
11
Pages:
1701-1711
Publication date:
1987-04-20
DOI:
ISSN:
0022-3719
Pubs id:
pubs:529
UUID:
uuid:8cfccf47-7a48-49f4-88eb-9de8c3bac41c
Local pid:
pubs:529
Source identifiers:
529
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP